Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Tinnitus In Ear While Suffering From Diabetes

Hi My father age 65 years old is diabetes since 1996. now he started facing some problem like EAR TINNITUS in one of the ear. his cretenine is 2.47, urea 74 & potassium 6.54. he is undergoing diabetic treatment. Please suggest medicine & cure for ear tinnitus. Regards, Shekhar
Mon, 26 Oct 2015
Report Abuse
General & Family Physician 's  Response
hi
thank you for asking your concern and welcome to HCM. there are multiple causes to tinnitus in elderly with diabetes. it ranges from chronic otitis media to problem in innere ear that is vestibulo choclear apparatus to acaustic neuroma. in diabetes it is must to see hearing capacity of both the ears. tablet cinnarizine, beta histine can be given for symptomatic relief but cause has to be find out. i would suggest to consult an ENT specialist for the proper evaluation. blood potassium is raised, i suggest to consult your physician to corect it also. hyperkalemia with CKD can disturb heart pumping and may give rise to vascular insufficiency causing more organ damage.
if you feel any doubt please ask us
regards
dr. Abhijit
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Treatment For Tinnitus In Ear While Suffering From Diabetes

hi thank you for asking your concern and welcome to HCM. there are multiple causes to tinnitus in elderly with diabetes. it ranges from chronic otitis media to problem in innere ear that is vestibulo choclear apparatus to acaustic neuroma. in diabetes it is must to see hearing capacity of both the ears. tablet cinnarizine, beta histine can be given for symptomatic relief but cause has to be find out. i would suggest to consult an ENT specialist for the proper evaluation. blood potassium is raised, i suggest to consult your physician to corect it also. hyperkalemia with CKD can disturb heart pumping and may give rise to vascular insufficiency causing more organ damage. if you feel any doubt please ask us regards dr. Abhijit